# SDR GTIA2016072101511

- Difficulty date: July 21, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 39,877 hours, 18,972 cycles
- Engine: Iae V2500A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4A0401
- Condition: Leaking
- Location: Nr 1 Deoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODORIN CABIN AND COCKPIT DURING TAXI IN ON NR 1 ENGINE, COCKPIT CREW SMELLED EXHAUST FUMES,  ASKED FA'S ABOUT ODORS. THEY ALL SAID THEY SMELLED ODORS OF MUSTY, DIRTY SOCKS.  THE 2 AFT F/A'S THEN SAID THAT DURING CLIMBOUT, THERE WAS A MUSTY ODOR. DE-BRIEFED CAPTAIN AND FOUND NR 2 ENGINE TO BE MAIN SOURCE OF THE ODOR.  DURING EXTERNAL WALKAROUND OF THE NR 2 ENGINE,  FOUND EXCESSIVE OIL LEAKING FROM DE-OILER BREATHER TUBE.  REMOVED AND REPLACED THE NR 2 DE-OILER SEAL ASSY IAW AMM 72-60-32 PB 401, LEAK AND OPS CHECKED GOOD.  PERFORMED NR 2 ENGINE IDLE RUN, ISOLATED NR 1 AND 2 PACKS AND FOUND NO COCKPIT OR CABIN ODORS PRESENT IAW AMM 71-00-00.
